It is currently Thu Aug 17, 2017 5:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: New Suboxone User
PostPosted: Tue Mar 01, 2016 6:11 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 01, 2016 6:01 pm
Posts: 9
Hello guys. just want to say hello and introduce myself. I've made the decision to stop using opiates and have recently joined a clinic that has a Suboxone program.

I was addicted to Vicodin for over a decade. I first took it for after suffering a work injury. My foot got ran over by a fork lift. This was over 12 years ago. And ever since, I've used and abused vicodin. Also, for the past 5-6 months. I was taking xanax as well.


Top
 Profile  
 
 Post subject: Re: New Suboxone User
PostPosted: Tue Mar 01, 2016 8:06 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Well welcome aboard Tecumseh, glad you found this place and have made the move toward recovery useing suboxone. I was just like you, had a bad addiction to pain pills for many years. beeen clean off of them for over 5 years now with the help of this med. Congrats. Im in a clinic setting also. follow the rules, give them clean UAs and build a recovery program. It is a process as they say, just keep trying. This site has many wonderful members and the Dr who founded it understands what we are all going though. Please check out his Suboxone Talkzone blog as well as the many great threads here. You ll have questions and there are answers here. Maybe you could tell us a little more about yourself. Thats up to you of course. Glad to have you and good luck.. razor.


Top
 Profile  
 
 Post subject: Re: New Suboxone User
PostPosted: Tue Mar 01, 2016 10:16 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 01, 2016 6:01 pm
Posts: 9
Thanks for the warm welcome razor55.

I am currently on my first week using Suboxone. The first time I took it - 8 mg. I ended up throwing up and felt extreme nausea. And it lasted for 2 days. It also dilated my pupils. and gave me terrible head aches. So, I stopped taking it for a couple of days. Until, I felt the cravings for the Vicodin. And then I tried the Suboxone again. But this time only 4 mg. and by constantly spitting out the liquid that accumulates when I put the tablet under my tongue I don't feel like throwing up as much. I've been on it for about a week now. And it definitely helps with the craving. But, the side effects though. I don't know if this is normal, but I'm experiencing some weird stuff.

1. Loss of taste. I can't even taste water. Loss of appetite.
2. Numbness in the lower jaw.
3. Pinned pupils.
4. Head aches.
5. Sensitivity to light and loud noises.
6. Loss of voice.
7. Excessive night sweats. I have had to change my pajamas and bed sheet at least 2 times a night.
8. Feeling stoned after taking medication.
9. Waking up like I'm hung over.
10. Frequent urination. Constantly waking up to pee at night.
11. Constipation. I'm taking Miralax. It helps.
12. Stomach cramps.
13.Muscle cramps.
14. Tinnitus.
15. Loss of smell.
16. Double/blurred vision.
17. Blood shot eyes.
18. Strange sensation on skin.
19. Hot and cold sensations.
20. Droopy eyelid.

I never experienced any of this while on vicodin.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group